# SDR 20000056

- Difficulty date: July 12, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N702NE
- Make and model: Boeing 727223
- Aircraft serial: 22460
- Aircraft time: 51,721 hours, 26,477 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount Bracket
- Part number: AE504611
- Condition: Loose
- Location: Cargo Door
- Component: Micro Switch, Boeing
- Component part number: AE4888100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT ON FLIGHT ENGINEERS PANEL ILLUMINATED DURING FLIGHT.  ALSO OBSERVED DOOR WARNING LIGHT AND NR 4 HOOK UNLOCK LIGHT ON, ON CARGO DOOR OPERATING PANEL ILLUMINATED.  PERFORMED APPROPIATE CHECKLIST.  AIR TURNBACK TO (YIP).  FOUND LOOSE BRACKET FOR HOLDING HOOK LATCH SWITCH.  SECURED AND ADJUSTED SWITCH IAW AERONAUTICAL ENGINEERS INC 727 M/M, OPS CHECK GOOD.
